Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Insecurities


[la...]

Recommended Posts

[la...]

I know this may be silly bc it’s concerning physical appearance, but I dropped off of a high dose of 1.5mg to .25mg so my sleep was nonexistent for 3 months. I’m wondering if my eye bags will go away after all of this? I’m a 30 year old female and life was just starting to take off and be good before all of this. This Benzo experience has left me with so many insecurities 

Link to comment
Share on other sites

[pi...]

Hello @[la...]

I think many of us bemoaned our appearance during withdrawal and recovery. The good thing is that you are young and your appearance will continue to repair itself.

Are you off benzos now? 

I remember my stylist telling me my hair was not healthy and asked me about medications that I might be taking. I was off benzos and in recovery at that point. It really didn’t take long for my hair to get back its thickness and healthy feel. 

Link to comment
Share on other sites

[la...]
Posted (edited)
7 minutes ago, [[p...] said:

Hello @[la...]

I think many of us bemoaned our appearance during withdrawal and recovery. The good thing is that you are young and your appearance will continue to repair itself.

Are you off benzos now? 

I remember my stylist telling me my hair was not healthy and asked me about medications that I might be taking. I was off benzos and in recovery at that point. It really didn’t take long for my hair to get back its thickness and healthy feel. 

Okay thank you for this. My hair is the thinnest it’s been. I’m still tapering unfortunately, on .125mg klonopin

Edited by [la...]
Link to comment
Share on other sites

[Pa...]

I believe that even if our skin and hair didn't suffer from this nightmare, we'd still feel unattractive and insecure because we're disconnected and in pain so its almost impossible to feel good about ourselves. 

I've had a painful health issue lately, and when I looked in the mirror, I felt ugly, I could see the pain in my eyes, and on my face.  Once the pain subsided, I could see the change in my eyes and in my countenance, I felt like me again, confident, whole and believe it or not, not bad looking for an old lady.  ::)

I believe when you taper off the last of the Klonopin and recover from your use, you'll see the old you shining through and your outward appearance will match what you're feeling inside. 

Link to comment
Share on other sites

  • 2 weeks later...

Hi beautiful warriors,

Self care is key. I think our appearance is linked to how we feel and insomnia is a negative factor. Believe me my body dysmorphia and emotional eating disorders are a nightmare 😫

I use vitamins, hyaluronic serum drops, c drops, retinol drops. Face masks, cooling eye gel pads are good, oh and spf if do go out. But yeah withdrawal is harsh on us, sleep is healing. Protein and collagen too. Plenty water 💧.  But try not to stress its healing, our minds can't be trusted. 

  • Like 1
Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...